# SDR IPXA09656654

- Difficulty date: July 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001350
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LEFT WING - I/B MAIN FLAP I/B AFT FLAP HINGE FIG FOUND CRACKED.  LEFT WING I/B MAIN FLAP I/B AFT FLAP HINGE FIG REPAIRED AS PER SRM 57-53-02- 2R1, FIG 201, REV 44.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075T6 AS REPAIR ANGLE, REPAIR SIZE 2 X 4 INCHES.
